# SDR AALA20130219002

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 61,604 hours, 31,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: CDK1107505
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR SLIDE LANDYARD FRAYED.  REPLACED DOOR SLIDE LANDYARD. OPS CHECK NORMAL.
